# SDR USAA2013110600014

- Difficulty date: November 6, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 43,053 hours, 15,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C11 CHECK,  CORROSION FOUND ON SHEAR PLATE BETWEEN FRAMES 69 TO 70, -Z500, -Y1300.  REPLACED SHEAR PLATE IAW SRM 51-42-11, 51-72-11 & DWG  D53474180.
